MathSciNet Relay Station
MathSciNet bibliographic data
MR601661 (82f:30033) 30E05 (41A05)
Nudelʹman, A. A. A generalization of classical interpolation problems. (Russian) Dokl. Akad. Nauk SSSR 256 (1981), no. 4, 790–793.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement